arrow
Volume 31, Issue 3
Globals of Completely Regular Monoids

Qianqian Wu & Aiping Gan

Commun. Math. Res., 31 (2015), pp. 222-228.

Published online: 2021-05

Export citation
  • Abstract

An element of a semigroup $S$ is called irreducible if it cannot be expressed as a product of two elements in $S$ both distinct from itself. In this paper we show that the class $C$ of all completely regular monoids with irreducible identity elements satisfies the strong isomorphism property and so it is globally determined.

  • Keywords

completely regular monoid, irreducible element, power semigroup.

  • AMS Subject Headings

06A12

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-31-222, author = {Qianqian and Wu and and 18636 and and Qianqian Wu and Aiping and Gan and and 18637 and and Aiping Gan}, title = {Globals of Completely Regular Monoids}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {31}, number = {3}, pages = {222--228}, abstract = {

An element of a semigroup $S$ is called irreducible if it cannot be expressed as a product of two elements in $S$ both distinct from itself. In this paper we show that the class $C$ of all completely regular monoids with irreducible identity elements satisfies the strong isomorphism property and so it is globally determined.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2015.03.04}, url = {http://global-sci.org/intro/article_detail/cmr/18924.html} }
TY - JOUR T1 - Globals of Completely Regular Monoids AU - Wu , Qianqian AU - Gan , Aiping JO - Communications in Mathematical Research VL - 3 SP - 222 EP - 228 PY - 2021 DA - 2021/05 SN - 31 DO - http://doi.org/10.13447/j.1674-5647.2015.03.04 UR - https://global-sci.org/intro/article_detail/cmr/18924.html KW - completely regular monoid, irreducible element, power semigroup. AB -

An element of a semigroup $S$ is called irreducible if it cannot be expressed as a product of two elements in $S$ both distinct from itself. In this paper we show that the class $C$ of all completely regular monoids with irreducible identity elements satisfies the strong isomorphism property and so it is globally determined.

Qianqian Wu & Aiping Gan. (2021). Globals of Completely Regular Monoids. Communications in Mathematical Research . 31 (3). 222-228. doi:10.13447/j.1674-5647.2015.03.04
Copy to clipboard
The citation has been copied to your clipboard